Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 144, NWS Springfield, MO

June 5, 2014Oregon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 5, 2014, 11:31 AM CDT for Oregon County, Missouri. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2014, 11:31 AM CDT (16:31 UTC)
Expired
Jun 5, 2014, 12:30 PM CDT
In force
59 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

County Oregon County, MO

The radar

The Springfield radar (KSGF), 186 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 10:06 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS53 KSGF 051631
SVRSGF
MOC149-051730-
/O.NEW.KSGF.SV.W.0144.140605T1631Z-140605T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1131 AM CDT THU JUN 5 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OREGON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 1230 PM CDT

* AT 1128 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE    
  EXTENDING FROM POMONA TO MOODY...AND MOVING EAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  ALTON...COUCH...GREER...KOSHKONONG...MYRTLE...ROVER...THAYER...
  THOMASVILLE AND WILDERNESS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

THIS LINE OF STORMS HAS A LONG HISTORY OF PRODUCING BOTH STRUCTURAL 
AND TREE DAMAGE ACROSS MUCH OF SOUTHWEST MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3661 9168 3679 9168 3679 9166 3689 9166
      3687 9122 3683 9122 3683 9115 3680 9111
      3650 9112 3649 9113 3650 9167
TIME...MOT...LOC 1631Z 287DEG 43KT 3690 9203 3666 9181
          3655 9185 3639 9191

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH

$$

CRAMER
3 follow-up statements
820 
WWUS53 KSGF 051650
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 AM CDT THU JUN 5 2014

MOC149-051730-
/O.CON.KSGF.SV.W.0144.000000T0000Z-140605T1730Z/
OREGON MO-
1150 AM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON COUNTY
UNTIL 1230 PM CDT...

AT 1147 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM PEACE VALLEY TO KOSHKONONG...AND MOVING EAST AT 50 
MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ALTON...COUCH...GREER...KOSHKONONG...MYRTLE...ROVER...THAYER...
THOMASVILLE AND WILDERNESS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3661 9168 3679 9168 3679 9166 3689 9166
      3687 9122 3683 9122 3683 9115 3680 9111
      3650 9112 3649 9113 3650 9167
TIME...MOT...LOC 1650Z 287DEG 43KT 3683 9176 3672 9164
          3656 9157 3632 9164

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...70MPH

$$

CRAMER
977 
WWUS53 KSGF 051710
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1210 PM CDT THU JUN 5 2014

MOC149-051730-
/O.CON.KSGF.SV.W.0144.000000T0000Z-140605T1730Z/
OREGON MO-
1210 PM CDT THU JUN 5 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OREGON COUNTY
UNTIL 1230 PM CDT...

AT 1205 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING THOMASVILLE TO COUCH...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ALTON...COUCH...GREER...KOSHKONONG...MYRTLE...ROVER...THAYER...
THOMASVILLE AND WILDERNESS.

THIS WARNING ALSO INCLUDES GRAND GULF STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3661 9168 3679 9168 3679 9166 3689 9166
      3687 9122 3683 9122 3683 9115 3680 9111
      3650 9112 3649 9113 3650 9167
TIME...MOT...LOC 1710Z 287DEG 43KT 3684 9150 3669 9135
          3649 9132

HAIL...0.75IN
WIND...60MPH

$$

CRAMER
034 
WWUS53 KSGF 051735
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1235 PM CDT THU JUN 5 2014

MOC149-051745-
/O.EXP.KSGF.SV.W.0144.000000T0000Z-140605T1730Z/
OREGON MO-
1235 PM CDT THU JUN 5 2014

...THE SEVERE THUNDERSTORM WARNING FOR OREGON COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT
THURSDAY AFTERNOON FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 100 PM CDT THURSDAY AFTERNOON FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3661 9168 3679 9168 3679 9166 3689 9166
      3687 9122 3683 9122 3683 9115 3680 9111
      3650 9112 3649 9113 3650 9167
TIME...MOT...LOC 1710Z 287DEG 43KT 3684 9150 3669 9135
          3649 9132

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 6:25 AM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 5, 6:25 AM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
625 AM CDT Thu Jun 5 2014

.SHORT TERM...(Today and Tonight)
Issued at 418 AM CDT THU JUN 5 2014

Active morning of weather across area this morning. Training
convection extending from the Pittsburg, KS/Joplin, MO area
southeastward toward Branson has produced numerous reports of
hail and very heavy rainfall. Additional isolated storms have
redeveloped over south central Missouri.

Main forecast focus is the developing severe thunderstorm complex
over central Kansas. This system is quickly getting its act
together this morning and will continue to accelerate east,
closely following forward propagating system motion vectors
(currently at 50-60kt to the east southeast).

This convective complex will continue to move into a favorable
environment. There is no lack of thermo ahead of this system with
MUCAPE around/above 2000 J/kg from areas along and south of Nevada
to West Plains. MUCAPE will actually increase a bit this morning,
with the RUC suggesting around 3000 J/kg by the mid/late morning
hours. Deep layer shear of 40 to 50 kt will ensure continued storm
organization. While low level shear is a bit light/disorganized,
low level theta-e differences in the mid/upper 20s C are suggested
by the short term models which indicates good wind potential.
The weak low level shear does keep 0-3km shear vectors in the
20-25kt range (oriented west to east). This is not ideal for
mesovortex production, but it is still plausible to see
mesovorticies with any west to east surges embedded within the
line.

Locations most prone to seeing this squall line will be areas
(roughly) along and south of Nevada to West Plains. Timing wise,
it looks like this system will enter the western portions of the
outlook area by 8 AM, with a progressive acceleration to the east
through the morning hours. Current estimates place the line around
the highway 65 corridor around 10 AM, south central MO by noon.
These will definitely need to be revised as this system matures
and accelerates.

Hazards...the biggest risk will be wind gusts to 70mph. Localized
areas of stronger winds are possible, especially considering the
increase in low level theta-e differences. Hail will likely be
tough to come by, but a few stones to quarter size are possible.
At this point the tornado risk is on the low side given expected
0-3km shear vector orientation and strength. That said, we do have
multiple boundaries in place and line interactions are possible.
As a result, will continue with a few tornadoes possible.

Additional activity is expected tonight as another MCS looks to
develop from convection refiring over KS/OK. This will pose yet
another wind risk. If this does materialize as expected, a flash
flood watch will need to be considered.

.LONG TERM...(Friday through Wednesday)
Issued at 418 AM CDT THU JUN 5 2014

As has been advertised, Friday through (at least) the weekend will
feature a very active weather pattern. Shortwaves will pass
through a largely zonal flow in periodic fashion. 00z suite of
model agrees with the overall pattern in general. The devil, of
course, will be in the mesoscale details with respect to exact
positioning of the synoptic scale front and shear/instability
profiles.

Bottom line timing from 00z models. Scattered showers/storms are
expected to redevelop during the heat of the day Friday. A
convective complex passage Saturday (originating from the central
Plains). Additional thunderstorm complexes are possible Saturday
night into Sunday, although trust in details at this juncture is
low.

Heading into next week, the ECMWF and GEM produce a cutoff low
over the Midwest during the first half of the week. This will keep
our area unsettled with additional rainfall possible. The GFS is
an outlier keeping the pattern progressive. The current forecast
sides with the cutoff low. Temperatures will remain seasonable
from Friday through the middle of next week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 620 AM CDT THU JUN 5 2014

The region is in a lull between storm systems with VFR ceilings at
the KSGF and KJLN terminals. Some areas of fog were impacting
portions of the area with MVFR to IFR visibilities noted at KBBG.
A severe storm system is expected to move across the region this
morning and into the early afternoon with MVFR to IFR visibilities
and strong gusty winds in storms.

Additional storms are expected to develop during the evening and
overnight with MVFR to IFR flight conditions expected as rain and
fog develop once again.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Gagan
LONG TERM...Gagan
AVIATION...Hatch
Hazardous weather outlook, Jun 5, 11:18 AM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1118 AM CDT THU JUN 5 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061630-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1118 AM CDT THU JUN 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS
  SOUTH CENTRAL MISSOURI EAST OF HIGHWAY 65 THROUGH EARLY
  AFTERNOON. THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS
  TO 70 MPH...NICKEL SIZE HAIL...TORRENTIAL RAINFALL RATES...AND
  FREQUENT LIGHTNING. THE RISK OF AN ISOLATED TORNADO IS LIMITED
  ACROSS FAR SOUTH CENTRAL MISSOURI.

  THERE IS A LIMITED TO LOCALLY ELEVATED RISK OF FLASH FLOODING
  FROM SOUTHEASTERN KANSAS INTO FAR SOUTHERN MISSOURI.

  ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED LATE THIS EVENING
  INTO THE OVERNIGHT HOURS. THERE IS A CONDITIONAL RISK FOR SEVERE
  WEATHER WITH THIS ACTIVITY WITH DAMAGING WIND GUSTS AND LARGE
  HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  PERIODIC ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY.
  STRONG TO SEVERE STORMS WILL BE POSSIBLE AT TIMES. AREAS OF
  HEAVY RAIN AND POSSIBLE FLOODING WILL BE A CONCERN DEPENDING ON
  THE TRACK AND EVOLUTION OF EACH INDIVIDUAL THUNDERSTORM COMPLEX
  OR LINE OF STORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY AFTERNOON ACROSS
  FAR SOUTH CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Jun 5, 11:05 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     TSTM WND DMG     5 E CARTHAGE            37.18N 94.22W
06/05/2014                   JASPER             MO   PUBLIC

            TREES DOWN AND METAL SHED BLOWN 100 FEET.

&&

RKARDELL
Local storm report, Jun 5, 11:08 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     HAIL             3 SW LAMPE              36.53N 93.48W
06/05/2014  E2.00 INCH       STONE              MO   PUBLIC

            DAMAGE TO METAL ROOF AND CARS.

&&

RKARDELL
Local storm report, Jun 5, 11:10 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             MONETT                  36.92N 93.93W
06/05/2014  E1.00 INCH       BARRY              MO   PUBLIC

&&

RKARDELL
Local storm report, Jun 5, 11:13 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND GST     2 E GAINESVILLE         36.60N 92.39W
06/05/2014  E60 MPH          OZARK              MO   TRAINED SPOTTER

            SEVERLA SMALL LIMBS DOWN ALONG HWY 160

&&

RKARDELL
Local storm report, Jun 5, 11:26 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     FLOOD            1 W WALNUT GROVE        37.41N 93.57W
06/05/2014                   GREENE             MO   EMERGENCY MNGR

            INTRESECTION OF HWY U AND V, WATER OVER ROAD

&&

RKARDELL
Local storm report, Jun 5, 11:28 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CDT THU JUN 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 AM     FLASH FLOOD      2 SW WALNUT GROVE       37.39N 93.58W
06/05/2014                   GREENE             MO   EMERGENCY MNGR

            INTERSECTION OF FARM ROAD 28 AND 33. CULVERT WASHED OUT
            AND ROAD IS CLOSED.

&&

RKARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:30 PM CDTSpecial Weather StatementSGFShannon45 min
Jun 4, 8:44 PM CDTSpecial Weather StatementSGFDade31 min
Jun 4, 9:07 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk38 min
Jun 4, 9:15 PM CDTAreal Flood AdvisorySGFDent, Shannon, Texas6 hr
Jun 4, 9:34 PM CDTSpecial Weather StatementSGFShannon41 min
Jun 4, 9:40 PM CDTSevere Thunderstorm WarningSGFShannon50 min
Jun 4, 9:45 PM CDTSpecial Weather StatementSGFGreene45 min
Jun 4, 9:52 PM CDTAreal Flood AdvisorySGFShannon, Texas5 hr
Jun 4, 10:18 PM CDTSpecial Weather StatementSGFLawrence42 min
Jun 4, 10:27 PM CDTSpecial Weather StatementSGFOregon48 min
Jun 4, 10:46 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence6 hr
Jun 4, 10:56 PM CDTSevere Thunderstorm WarningSGFLawrence49 min
Jun 4, 11:24 PM CDTSpecial Weather StatementSGFChristian36 min
Jun 4, 11:40 PM CDTSpecial Weather StatementSGFShannon50 min
Jun 4, 11:58 PM CDTSpecial Weather StatementSGFLawrence47 min
Jun 5, 12:37 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone23 min
Jun 5, 1:18 AM CDTSpecial Weather StatementSGFJasper27 min
Jun 5, 1:22 AM CDTSpecial Weather StatementSGFStone23 min
Jun 5, 1:31 AM CDTSevere Thunderstorm WarningSGFJasper, Lawrence44 min
Jun 5, 1:50 AM CDTAreal Flood WarningSGFJasper, Lawrence6 hr
Jun 5, 2:01 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton44 min
Jun 5, 2:02 AM CDTSpecial Weather StatementSGFTaney28 min
Jun 5, 2:16 AM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Stone44 min
Jun 5, 2:53 AM CDTSevere Thunderstorm WarningSGFBarry, Stone, Taney40 min
Jun 5, 3:24 AM CDTSpecial Weather StatementSGFOregon51 min
Jun 5, 3:45 AM CDTFlash Flood WarningSGFJasper, Lawrence4 hr
Jun 5, 3:52 AM CDTSevere Thunderstorm WarningSGFOregon26 min
Jun 5, 3:54 AM CDTSpecial Weather StatementSGFJasper36 min
Jun 5, 7:51 AM CDTFlash Flood WarningSGFJasper, Lawrence6 hr
Jun 5, 7:56 AM CDTSevere Thunderstorm WarningSGFBarton, Vernon49 min
Jun 5, 8:27 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Newton63 min
Jun 5, 8:41 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton64 min
Jun 5, 8:45 AM CDTSevere Thunderstorm WarningSGFBarton, Dade60 min
Jun 5, 9:00 AM CDTSevere Thunderstorm WarningSGFLawrence60 min
Jun 5, 9:15 AM CDTSevere Thunderstorm WarningSGFBarry50 min
Jun 5, 9:27 AM CDTRiver Flood WarningSGFJasper62 hr
Jun 5, 9:27 AM CDTRiver Flood WarningSGFJasper65 hr
Jun 5, 9:28 AM CDTSevere Thunderstorm WarningSGFGreene62 min
Jun 5, 9:29 AM CDTFlash Flood WarningSGFBarton, Vernon6 hr
Jun 5, 9:30 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney60 min
Jun 5, 10:09 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark, Webster, Wright66 min
Jun 5, 10:14 AM CDTAreal Flood AdvisorySGFGreene3 hr
Jun 5, 10:22 AM CDTFlash Flood WarningSGFDade, Jasper, Lawrence4 hr
Jun 5, 10:29 AM CDTSevere Thunderstorm WarningSGFTaney23 min
Jun 5, 10:48 AM CDTSevere Thunderstorm WarningSGFHowell57 min
Jun 5, 11:17 AM CDTSevere Thunderstorm WarningSGFDouglas, Ozark17 min
Jun 5, 11:47 AM CDTSevere Thunderstorm WarningSGFHowell17 min
Jun 5, 12:51 PM CDTAreal Flood WarningSGFBarton, Dade, Jasper, Lawrence, Vernon3 hr
Jun 5, 3:30 PM CDTFlash Flood WatchSGFBarry, Barton, Cedar, Christian, Dade, Dallas and 19 more4 days
Jun 5, 3:55 PM CDTAreal Flood AdvisorySGFBarton, Dade, Jasper, Lawrence, Vernon18 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.